# SDR FOTR20180928033

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34711
- Condition: None
- Location: Zone 100
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER NR 254 AND GA-EO-18-001 AFTER REMOVAL OF ANTENNA DOUBLER FOR AIRCELL SYSTEM AT STA 510 BTWN STR27-28R, REPAIR FUSELAGE AS REQ.
